# SDR UALA2011011900330

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 40,254 hours, 10,626 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD MAIN ENTRY DOOR EMERGENCY EXIT IDENTIFIER EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK PER MM, OP CHECKS GOOD.
